# SDR P5CA0300745

- Difficulty date: January 25, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,004 hours, 17,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WHILE CHECKING FLAP TO PYLON SEAL ON BACK SIDE OF NR 16 KRUEGER FLAP, RT WING, APPROX 4 INCHES INBOARD OF OUTBOARD SEAL.  CRACK RUNS FROM LWR EDGE UP 12 INCHES.  NR 16 KRUEGER FLAP PANEL REMOVED AND REPLACED IAW MM 27-81-01.
